Translator Disclaimer
September, 1984 Rectangular Regions of Maximum Probability Content
S. Kunte, R. N. Rattihalli
Ann. Statist. 12(3): 1106-1108 (September, 1984). DOI: 10.1214/aos/1176346727

Abstract

The problem of characterizing the rectangular region of maximum probability content among the rectangles of fixed area is considered. The rectangles are assumed to have their sides parallel to the axes and the bivariate distribution is assumed to have density elliptically contoured and unimodal.

Citation

Download Citation

S. Kunte. R. N. Rattihalli. "Rectangular Regions of Maximum Probability Content." Ann. Statist. 12 (3) 1106 - 1108, September, 1984. https://doi.org/10.1214/aos/1176346727

Information

Published: September, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0547.60025
MathSciNet: MR751298
Digital Object Identifier: 10.1214/aos/1176346727

Subjects:
Primary: 60E99

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.12 • No. 3 • September, 1984
Back to Top